# SDR COM31116

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relay
- Part number: MS24142D1
- Condition: Failed
- Location: Avionics
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMP FAILED.  REPLACED RELAY 7LM.
